The ABC Homeopathy Forum
Help, 3 yr old overdose on Allium Cepa 30xMy 3 yr old took about 1/3 of the bottle of 100 tablets. I called the poision control and said it is not a problem. But wanted to see if she will have any side effects....stomach ache, vomiting, or rash?? Anyone knows?? TIA
jtlaharder on 2005-12-15
This is just a forum. Assume posts are not from medical professionals.
there is no side effect of allium cepa but you can antidote the same from our camphor 6c 2 to 3 doses.
♡ deoshlok last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.